# SDR M7K2008F00110

- Difficulty date: March 24, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N806MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3833
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Potentiometer
- Part number: 116SF2C502W253
- Condition: Defective
- Location: Collective
- Part time: 193 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAILURE CODE AT SHUTDOWN INDICATED A FAULT WITH THE COLLECTIVE POTENTIOMETER.  INSTALLED NEW POTENTIOMETER AND NO FURTHER PROBLEM NOTED.  THIS IS A VERY COMMON FAULT FOR THIS PART THAT EFFECTS THE DISPATCH RELIABILITY FOR THIS MODEL AIRCRAFT.  (K)
